Always freezing....UPDATE

Discussion in 'Fibromyalgia Main Forum' started by Momskelleygirl, Aug 18, 2003.

  1. Momskelleygirl

    Momskelleygirl New Member

    Every since i got sick last year with one thing or another, I can't seem to get warm. The last hospital stay they did more test on my throid, and decided to take it ou. Before then it wasn't to bad. They have been doing test to make sure my throid meds were at the right dosage, and each time they say they are fine. It is so bad that after cooling my room of for five minutes i have to shut my door, and turn on the heating pad and get the hot water bottle out. During the winter, I had to keep the heater on 90 most of the time, and couldn't keep enough blankets on me.

    Does anyone else suffer from this, or does anyone have any ideas what is going on, or how to keep my self warm without making everyone else miserable..
    would appreciate any and all ideas.

    freezingly Kelley
    [This Message was Edited on 08/22/2003]
    [This Message was Edited on 08/22/2003]
  2. LeLeHpr

    LeLeHpr New Member

    I am ALWAYS COLD...Wonder what causes that?
  3. RoseSky

    RoseSky New Member

    I am cold a lot too, but not nearly as bad. One thing about the thyroid though - I have Hashimoto's thyroiditis and even though my Synthroid was keeping all of my blood levels within normal, I was still having major hypothyroid symptoms (weight gain, hair loss, etc). My dr added Cytomel to my meds - he said sometimes it helps with the symptoms even if your blood work is fine. I have only been on it for about 2 weeks, but it really seems to be helping. Might be worth looking into if you haven't already.
  4. Hinemoa

    Hinemoa New Member

    I have no temperature control thingie. When it's cold I'm freezing; two sweaters and two pairs of socks.

    But when it's hot I'm thoroughly and miserably HOT.

    I'd rather be cold...

    Peace,

    Sandra
  5. BILLCAMO

    BILLCAMO New Member

    VARIETY IS THE SPICE OF LIFE , THEN I AM LUCKY. I HAVE PROBLEMS FIGHTING THE HEAT OR THE COLD...... AND SOMETIMES I GET TO FIGHT BOTH AT THE SAME TIME. I GUESS MY INTERNAL THERMOSTAT MAY BE AFFECTED BY MY DD'S. HANG IN THERE , KELLEY !!!!!!! TAKE & BLESSINGS. BILLCAMO.
  6. CrazyHorseLady

    CrazyHorseLady New Member

    I have Raynaud's. It's definitely worse when the cold weather hits.....but luckily here in Florida the cold weather doesn't last long !! :)

    CrazyHorseLady
  7. ssMarilyn

    ssMarilyn New Member

    Your thyroid is gone, but they are not treating you correctly for it. The thyroid is the gas pedal....the thermostat for our entire body. If you are cold all the time, that means your body is not getting enough thyroid hormone. You need to see a specialist that really knows the thyroid. I used to be cold all the time, and wore socks to bed even in the summer, then the specialist got me on the right meds, and I haven't been cold since and that's almost 2 years ago.

    Marilyn :)
  8. Momskelleygirl

    Momskelleygirl New Member

    I APPRECIATE AALL THE INFO, AND I AM GOING TO DEFINATELY TALK TO MY DOCTOR ON FRIDAY ABOUT IT. BECAUSE IT IS STAARTING TO DRIVE MY FAMILY MAD. HOPEFULLY NOW IT CAN GET TAKEN CARE OF.
    THANKS WITH ALL MY FREEZING LOVE
    KELLEY
  9. Momskelleygirl

    Momskelleygirl New Member

    took notes on everything said here, to my doc. she was reakky glad that i bring in these ideas.she is putting me on the medicine that Rose Sky mentioned first, and then go from there. If there are any more suggestions i will take notes in case the meds don't work.

    thanks guys

    Kelley
  10. annetteg1969

    annetteg1969 New Member

    I am always cold too What meds are you taking?I live in NH and it gets really cold here in the winter.Please let me know I drive my family nuts I'm even cold when its 80 degrees out side Thanks AnnetteG
  11. Momskelleygirl

    Momskelleygirl New Member

    Meds I am currently taking are:

    Topamax
    Warafin
    Synthroid
    Flourexapem

    Meds I take on an as need basis are:
    Clonzapem
    Diluadid (no longer taking)
    Oxycotin(only when desperate)
    Soma
    Benedryl(only with certain pain meds)
    Actiq (Main pain killer)
    Seriqueol
    Morphine (only when desperate)

    I try to stay away from the as need meds as much as possible except the Actiq whichare oral transmucosal fentanyl citrate (fentanyl is the same thing as the pain patch, can't use the patch, makes me break out)

[ advertisement ]